Limit theorems for discrete-time metapopulation models

Buckley, Fionnuala M. and Pollett, Philip K. (2010) Limit theorems for discrete-time metapopulation models. Probability Surveys, 7 1: 53-83. doi:10.1214/10-PS158


Author Buckley, Fionnuala M.
Pollett, Philip K.
Title Limit theorems for discrete-time metapopulation models
Journal name Probability Surveys   Check publisher's open access policy
ISSN 1549-5787
Publication date 2010
Sub-type Article (original research)
DOI 10.1214/10-PS158
Open Access Status DOI
Volume 7
Issue 1
Start page 53
End page 83
Total pages 31
Place of publication Berkeley, CA, United States
Publisher Probability Surveys
Collection year 2011
Language eng
Abstract We describe a class of one-dimensional chain binomial models of use in studying metapopulations (population networks). Limit theorems are established for time-inhomogeneous Markov chains that share the salient features of these models. We prove a law of large numbers, which can be used to identify an approximating deterministic trajectory, and a central limit theorem, which establishes that the scaled fluctuations about this trajectory have an approximating autoregressive structure.
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2011 Collection
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 23 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 01 Mar 2011, 17:04:13 EST by Kay Mackie on behalf of Mathematics